# SDR AALA201901049015

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOORBEAM AT FR 66, -Y1589 AND Z-500.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
